MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 4525626 162-00-05 - neck preserving stem, std offset plasma sz 5.4767183 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.4769004 186-01-56 - integrip cc, cluster 56mm,g3.4775301 180-65-30 - alteon 6.5mm screw, 30mm.
 
Event or Problem Description
It was reported that approximately 87 months after a right total hip replacement procedure, the patient has experienced prosthesis wear.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-1729-2022 132-36-53 - nv gxl lnr, lipped, 36mm id, group 3 cups serial: (b)(6).510k: k070479.Udi: (b)(4) product code: jdi, lph, lwj, lzo, meh x-ray: no operative notes: no.Concomitant devices: 4525626 162-00-05 - neck preserving stem, std offset plasma sz 5.4767183 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.4769004 186-01-56 - integrip cc, cluster 56mm,g3.4775301 180-65-30 - alteon 6.5mm screw, 30mm.
 
Additional Manufacturer Narrative
H3: the most likely cause for the reported prosthesis wear is a combination of the risk factors specified in hhe.However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19706081
Report Number1038671-2024-02332
Device Sequence Number7526433
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown